Weak amenability of CAT(0)-cubical groups

Erik Guentner, Nigel Higson

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove that if G is a discrete group that admits a metrically proper action on a finite-dimensional CAT(0) cube complex X, then G is weakly amenable. We do this by constructing uniformly bounded Hilbert space representations πz for which the quantities zℓ(g) are matrix coefficients. Here ℓ is a length function on G obtained from the combinatorial distance function on the complex X.

Original languageEnglish (US)
Pages (from-to)137-156
Number of pages20
JournalGeometriae Dedicata
Volume148
Issue number1
DOIs
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Weak amenability of CAT(0)-cubical groups'. Together they form a unique fingerprint.

Cite this